# SDR DALA2020081102766

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 10,809 hours, 963 cycles
- Engine: Rroyce TRENTXWB84
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED,  DUE TO NR 1 ENGINE STATOR ANTI-ICE VALVE CLOSED FAULT, QRH STATES TO AVOID ICING, ENTIRE NORTHWEST COAST HAS ICING CONDITIONS.  MAINTENANCE TROUBLESHOT FAULT IAW TSM, REPLACED THE LEFT ENGINE EEC AND CPIOM J21 IAW AMM. COMPLIED WITH HIGH POWER ENGINE RUN, NO FAULTS NOTED.
